# SDR CALA2021083001449

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 64,655 hours, 23,450 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 45300015
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEE MAKER 417 HAD BURNING PLASTIC SMELL. IT WAS TURNED OFF AN D SMELL WENT AWAY. INSPECTED AND FOUND LOOSE CONNECTOR D07J  PIN PULLED OUT FOR COFFEE WARMER POSITION 417. SEE PHOTO. SMOKE FORM 46-6020 ATTACHED PERFORMED INSP REF AMM 05-51-26-800-801-C1 AND FOUND NO OTHER DISCREPANCIES. REMOVED AND REPLACED BOTH COFFEE WARMERS IN AFT GALLEY. OPS CHECK NORMAL.
